# SDR NACA2024012600001

- Difficulty date: January 26, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,821 hours, 18,030 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF WONT TRANSMIT. LEFT HF SYSTEMS DEFERRED IAW MEL 23-11-01-028 @ 1707Z 01-26-2024 CAT C
